| Model Number |
RONYX25030UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stroke/CVA (1770)
| Date of Event |
04/10/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure, two resolute onyx des were implanted in the rca.Approximately 21 days post index procedure, patient suffered from acute cva.The investigator and safety assessed that the event was not related to index device or anti-platelet medication.The patient recovered.
Additional Manufacturer Narrative
Additional information: cec adjudicated the event as stroke, ischemic.Correction: patient is recovering.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Patient recovered.If information is provided in the future, a supplemental report will be issued.